# SDR 03FDEA01606

- Difficulty date: September 12, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP IB HINGE (FLAP SIDE) FOUND CORROSION ON INBD AND OB PIVOT BORES AND SPOT FACES.  RT OB FLAP IB HINGE (FLAP SIDE) IB AND OB PIVOT BORES AND SPOT FACES CORROSION AREAS REPAIR CARRIED OUT IAW EA NR 1-5750-72686 WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES - RT OB FLAP / IB SUPPORT BRACKET, CORROSION REMOVAL AND REPAIR.
